# SDR EIAA980159

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING 'C4' CHECK INSPECTION, 2.5 INCH CRACK IN PYLON SKIN EXTENDING UP FROM DOUBLER ON RT SIDE OF NR 2 PYLON AT STATION 180.  INSTALLED LARGER DOUBLER IAW S/B 747-54-2034.  (M)
